# SDR DALA2021030901358

- Difficulty date: March 7, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 55,038 hours, 29,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Barrier
- Part number: 32145410
- Part serial: 2440
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 55,021 hours, 29,002 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(6819169) AIRCRAFT 3114. ON CHECK FOUND EPSU-L FAULT ON F/A PANEL. REMOVED/REPLACED EPSU IAW A319 AMM 33-51-38.OPS TEST OK.
